# SDR CHQA200800020

- Difficulty date: February 3, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 13,767 hours, 12,090 cycles
- Engine: Ge CF343B1
- Engine time: 13,744 hours, 12,088 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5018T49P05
- Condition: Leaking
- Location: Accy Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH TO SRQ - DURING CLIMB, THE CREW RECEIVED A WARNING FOR E1 OIL PRESSURE.  E1 OIL PRESSURE WAS NOTED TO FLUCTUATE FROM BELOW 25PSI TO 40PSI.  CREW FOLLOWED THE QRH AND REDUCED THRUST ON E1, AFTER WHICH IT WAS NOTED THAT THE OIL PRESSURE HAD STABILIZED AT THE LOWER POWER SETTING.  THE FLIGHT RETURNED TO FIELD AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED E1 AND FOUND THE SEALS FOR THE ENGINE DRIVEN HYDRAULIC PUMP, INTEGRATED DRIVE GENERATOR, AND THE STARTER WERE LEAKING.  THE AIRCRAFT WAS THEN FERRIED TO SDF WHERE THE EDP, IDG, AND STARTER SEALS WERE REPLACED.  AFTER REPLACING THE SEALS AND SERVICING WITH OIL, THERE WERE NO FURTHER DEFECTS NOTED.
